I can't get in contact with my doctor but when I increase my lexapro dosage to 20 milligrams I get hyper and irritable. Will it go away if I keep taking it? Or should I stop it or go back to my previous dosage of 10 mg which didn't cause these problems?
I was on 10 mg. for 10 days and then they upped it to 20 mg. I am off of it now, but 20 mg. was a nightmare for me. Too much for sure with side affects like you mentioned. I was on 20 mg. for 4 weeks and it was terrible. I would recommend either stick with the 10 or forget it all together. This medicine is awful In my opinion.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2018 • 3 answers
Updated 13 Dec 2016 • 4 answers
Updated 29 Jul 2018 • 2 answers
Updated 27 Oct 2018 • 2 answers
Updated 7 Nov 2018 • 1 answer